On the Purification of Nash Equilibria of Large Games
We consider Salim Rashids asymptotic version of David Schmeidlers theorem on the purification of Nash equilibria. We show that, in contrast to what is stated, players payoff functions have to be selected from an equicontinuous family in order for Rashids theorem to hold. That is, a bound on the diversity of payoffs is needed in order for such asymptotic result to be valid.
|Date of creation:||2003|
|Date of revision:|
|Contact details of provider:|| Postal: Campus de Campolide, 1099-032 Lisboa|
Phone: (351) 21 3801638
Fax: (351) 21 3870933
Web page: http://www.fe.unl.pt
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- M Ali Khan & Kali P Rath & Yeneng Sun, 1994.
"On the Existence of Pure Strategy Equilibria in Games with a Continuum of Players,"
Economics Working Paper Archive
381, The Johns Hopkins University,Department of Economics, revised Feb 1997.
- Khan, M. Ali & Rath, Kali P. & Sun, Yeneng, 1997. "On the Existence of Pure Strategy Equilibria in Games with a Continuum of Players," Journal of Economic Theory, Elsevier, vol. 76(1), pages 13-46, September.
- Rashid, Salim, 1983. "Equilibrium points of non-atomic games : Asymptotic results," Economics Letters, Elsevier, vol. 12(1), pages 7-10.
When requesting a correction, please mention this item's handle: RePEc:unl:unlfep:wp436. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sean Story)
If references are entirely missing, you can add them using this form.